Generic Name: Paracetamol
Dolocet Extra is a combination composed of paracetamol USP 500mg and caffeine anhydrous USP 65 mg for the rapid relief of pain.
* Properties :
Dolocet Extra is an effective analgesic and antipyretic with a mild effect on the stomach . The analgesic action of paracetamol is potentiated by the combination with Caffeine .
Dolocet Extra is indicated as analgesic for the relief of: Headache, toothache, dysmenorrhea, migraine , neuralgia and , rheumatic pain. Fefrile illness , common colds . Dolocet extra relieves the symptoms of discomfort and fever due to its antipyretic action .
* Presentation •:
Dolocet Extra: Each tablet contains Paracetamol USP 500 mg, caffeine USP 65 mg, blister packs of 30 & 100 tablets.
Hospital packs of different sizes are available.